Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Effexor XR

I want to simply say that I have over 13 years tried with each different doctor I had to get off Effexor XR.  Every single doctor told me let's wait a while and we;'ll talk about it another time down the road a bit.  I told them when I forget to take it I had severe side effects, like the inside of my head having to catch up wiuth te rest of me when I walk forward, like a itn can inside my head, rining, buzzing, zapping inside my head especially at night many times I almost fell off my bed after getting zapped.  When I take it, I am lifeless, I do not care about anything, I am totally a different person on it, I cannot cry at all I have no emotions I am disconnected from everyone in my life I could see things or hears things that shouls shock or upset most normal people and I simply have no emotion about it in any way.  I finally just found a doctor willing to help me weaqn off of it and it has been the second week of a lower dose from 150 mg to now 75mg..  Already I am getting severe suicidal feelings, anger, violent outbursts, an example my son was standing in the kitchen and I told him , he is only 10 and autistic, I asked him to get napkins and utensils out for dinner adn he said no which he always sadys to anythign I ask him to do but he does not mean to be that way it is not his fault, he evetually comes around and does it but instead of my normal way of dealing with him in a calm loving way, I told him then **** you don't eat your not eating go to bed.  I them proceeded to sit down and woof down a asald  with tears dripping from my eyes, all the while thinking this life is hard and I should just die bla, bla, bla.  I was initially given effexor 13 years ago because my daughter then twoa nd a half died in surgery and so I was absolutely destraught, so i suppose i neede it but my persnoality was never of a depressed person i was happy go lucky laughing all the time fun and high spirited people loved me, since the effexor I am a cold perosn i never cry i barely care about anything expcept i always loved my children no matter what and for them I always felt feelings in my heart and I care for them like two kings they are the breath i take, but for anyone else I would not feel anything it is really wierd I cnanor explain it.  My sons are my entire world now and I love them more than anuy thing on this earth and I feel for them I am in tune with them I know how to help them if they need me or upset i do feel for them like a tiger protecting her cubs I would simply kill anyone that would hurt them i any way.  so why this is happenineg why would i curse at my child I feel so sikened with what i did it makes me physically ill to think about cursing at hima nd being so vulgar i am completely ashamed and disguusted with myself.  OMG I do not know why this is happening.  This medicain is horrendous, Docotrrs refuse to ackowledge our side effects and they say it is all in our minds, well from what I cn see here many people have these very same effects happening and thei doctors are not listening or explaining things to them either.  I have to get off this medication, recenlty my pharmacy made a mistake and did not give me the effexor then took two weeks to get it in for me by then I was vomiting, crying hysterically which made my doctor think i was a depresssed oerson needing the meds but it was not that it was side effects of the effexor casuing that, I shok I could not wlak a stright line, no driving at all, I felt like I had gone mad and did not want to to gthe Er becuase they might piut me in the insanity ward and that made me more afraid so I suffered for two weeks of being violently ill.  I am so scared of getting off but I have to so my doctor plans to ween me down to the lowest dose and give me prozac when i get down to the lowest effeor dose.  Already though like i said I am suicidal which is not me never has been, I am violent, I am using foul language towards my children and I am feeling physically ill.  so to all of you I am sorry but you are right and it is not in your head it is a dangeroud mild altering drug and dangerous.  We should all get together and form a sire where al people can go and talk about it and then file a class action suit against the drug company that made it.  This is crazy. In fact I think I am going ot set up a site so we can all go to it and discuss this medicaton.  Look how many words I mispeleed because I am typing so fast but since there is no way of fixing them unless i do one at a time I am not going to fix it sorry but that is part of my bad side of the meds I dont care if I have type o's.   Shameful I know.  I am angry and scared of this mediucaitona dn why doctors just throw us on these things and never look back it is hurting us and making us feel like we are the problem and we aren't it is the medication.

God take care of you all and I pray for all of us htat we can get off of it and become normal again.  Effexor XR
1 Responses
Avatar universal
I weaned off Effexor xr very very slowly and had no withdrawal symptoms.  I opened the capsules and took a few grains out.  Every day I took out a couple more than the last.  When I was down to 5 grains I quit.  It was a long, tedious process, but totally painless. I know it sounds stupid but it works.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?